A Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential Equation
B.S. Ogundare & G.E. Okecha
Journal of Mathematics and Statistics, Volume 4, Issue 2, pp. 117–121 · doi.org/10.3844/jmssp.2008.117.121
Abstract
New scheme for solving initial value problem of ordinary differential equation was derived. Starting from the general method of deriving the spline function, the scheme was developed based on interpolation and collocation.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Ogundare, B. & Okecha, G. (2008). A Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential Equation . Journal of Mathematics and Statistics, 4(2), 117–121. https://doi.org/10.3844/jmssp.2008.117.121
- Licence
- © Science Publications
- Issue
- Volume 4, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
